Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 54, Issue 3, 2018
Metadata
 

On Enriques Surfaces with Four Cusps
Sławomir Rams and Matthias Schütt
pp. 433–468
Abstract | Full-Text PDF (598 KB) | Metadata

Hodge–Tate Conditions for Landau–Ginzburg Models
Yota Shamoto
pp. 469–515
Abstract | Full-Text PDF (763 KB) | Metadata

Grothendieck Duality and $\mathbb Q$-Gorenstein Morphisms
Yongnam Lee and Noboru Nakayama
pp. 517–648
Abstract | Full-Text PDF (1445 KB) | Metadata

On the Admissible Fundamental Groups of Curves over Algebraically Closed Fields of Characteristic $p > 0$
Yu Yang
pp. 649–678
Abstract | Full-Text PDF (545 KB) | Metadata